BibTeX record: journals/ijcm/KungLLTH11

download as .bib file

@article{DBLP:journals/ijcm/KungLLTH11,
  author    = {Tzu{-}Liang Kung and
               Cheng{-}Kuan Lin and
               Tyne Liang and
               Jimmy J. M. Tan and
               Lih{-}Hsing Hsu},
  title     = {Fault-free mutually independent Hamiltonian cycles of faulty star
               graphs},
  journal   = {Int. J. Comput. Math.},
  year      = {2011},
  volume    = {88},
  number    = {4},
  pages     = {731--746},
  url       = {http://dx.doi.org/10.1080/00207161003786614},
  doi       = {10.1080/00207161003786614},
  timestamp = {Wed, 22 Oct 2014 10:09:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/KungLLTH11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}